# SDR 97FDEA00555

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0332 71C209-02  - FWD CARGO BS 660, STR 22-25 LEFT, BELLFRAME UPPER LEG DENTED 5 PLACES.  INSTALLED DOUBLER AT BELLFRAME AT STA 660, STR 22-25 LEFT PER SRM 51-40-3.
